Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.
414 Publications
2008 | Journal Article | LibreCat-ID: 51407
@article{Hilgert_Rilke_2008, title={Meromorphic Continuation of Dynamical Zeta Functions via Transfer Operators}, volume={254}, journal={J. Funct. Anal.}, author={Hilgert, Joachim and Rilke, F.}, year={2008}, pages={476–505} }
LibreCat
2008 | Journal Article | LibreCat-ID: 51406
@article{Hilgert_2008, title={Mayer’s Transfer Operator and Representations of SL(2)}, volume={77}, journal={Semigroup Forum}, author={Hilgert, Joachim}, year={2008}, pages={64–85} }
LibreCat
2008 | Preprint | LibreCat-ID: 51546
@article{Hilgert_Pohl _2008, title={Symbolic dynamics for the geodesic flow on locally symmetric orbifolds of rank one}, author={Hilgert, Joachim and Pohl , A. D.}, year={2008} }
LibreCat
| Download (ext.)
2008 | Preprint | LibreCat-ID: 51544
@article{Hilgert_Alldridge_Zirnbauer_2008, title={Chevalley’s restriction theorem for reductive symmetric superpairs}, author={Hilgert, Joachim and Alldridge, A. and Zirnbauer, M.}, year={2008} }
LibreCat
| Download (ext.)
2008 | Preprint | LibreCat-ID: 51545
@article{Hilgert_2008, title={Attractor Networks on Complex Flag Manifolds}, author={Hilgert, Joachim}, year={2008} }
LibreCat
| Download (ext.)
2008 | Book Review | LibreCat-ID: 51602
@article{Hilgert_2008, title={Faraut, J. Analysis on Lie Groups (Cambridge University Press, 2008)}, journal={Math. Reviews}, author={Hilgert, Joachim}, year={2008} }
LibreCat
2008 | Journal Article | LibreCat-ID: 39941
@article{Rösler_Voit_2008, title={A Limit Relation for Dunkl-Bessel Functions of Type A and B}, volume={4}, DOI={10.3842/sigma.2008.083}, number={083}, journal={Symmetry, Integrability and Geometry: Methods and Applications}, publisher={SIGMA (Symmetry, Integrability and Geometry: Methods and Application)}, author={Rösler, Margit and Voit, Michael}, year={2008}, pages={9pp} }
LibreCat
| DOI
2007 | Journal Article | LibreCat-ID: 51408
@article{Hilgert_Deitmar_2007, title={The Lewis Correspondence for Submodular Groups}, volume={19}, journal={Forum Math.}, author={Hilgert, Joachim and Deitmar, A.}, year={2007}, pages={1075–1099} }
LibreCat
2007 | Preprint | LibreCat-ID: 51547
@article{Hilgert_Rilke_2007, title={Meromorphic continuation of dynamical zeta functions via transfer operators}, author={Hilgert, Joachim and Rilke, F.}, year={2007} }
LibreCat
| Download (ext.)
2007 | Book Review | LibreCat-ID: 51601
@article{Hilgert_2007, title={Wolf, J..A. Harmonic Analysis on Commutative Spaces (AMS, 2007)}, journal={Math. Reviews}, author={Hilgert, Joachim}, year={2007} }
LibreCat
2007 | Book Review | LibreCat-ID: 51600
@article{Hilgert_2007, title={Procesi, C. Lie Groups (Springer, 2007)}, journal={JBer. DMV}, author={Hilgert, Joachim}, year={2007} }
LibreCat
2007 | Journal Article | LibreCat-ID: 39947
@article{Rösler_2007, title={Bessel convolutions on matrix cones}, volume={143}, DOI={10.1112/s0010437x06002594}, number={03}, journal={Compositio Mathematica}, publisher={Wiley}, author={Rösler, Margit}, year={2007}, pages={749–779} }
LibreCat
| DOI
2006 | Book Review | LibreCat-ID: 51577
@article{Hilgert_2006, title={Adler, M., P. Moerbeke, P. Vanhaecke. Algebraic integrability, Painlevé geometry and Lie algebras (Springer, 2004)}, volume={108}, journal={JBer. DMV}, author={Hilgert, Joachim}, year={2006} }
LibreCat
2006 | Book Review | LibreCat-ID: 51599
@article{Hilgert_2006, title={Stroppel, M. Topological groups (EMS, 2006)}, journal={Zentralblatt für Math.}, author={Hilgert, Joachim}, year={2006} }
LibreCat
2006 | Journal Article | LibreCat-ID: 39948
@article{Rösler_Voit_2006, title={SU(d)-Biinvariant Random Walks on SL(d,C) and their Euclidean Counterparts}, volume={90}, DOI={10.1007/s10440-006-9035-4}, number={1–2}, journal={Acta Applicandae Mathematicae}, publisher={Springer Science and Business Media LLC}, author={Rösler, Margit and Voit, Michael}, year={2006}, pages={179–195} }
LibreCat
| DOI
2005 | Book Chapter | LibreCat-ID: 51468
@inbook{Hilgert_2005, place={Singapore}, title={An Ergodic Arnold-Liouville Theorem for Symmetric Spaces}, booktitle={Twenty Years of Bialowieza: A Mathematical Antology}, publisher={World Scientific}, author={Hilgert, Joachim}, editor={Ali, S.T. and et al.}, year={2005} }
LibreCat
2005 | Journal Article | LibreCat-ID: 51410
@article{Hilgert_Movasati_Mayer_2005, title={Transfer Operators for Gamma_0(n) and the Hecke Operators for the Period Functions of PSL(2,Z)}, volume={139}, journal={Math. Proc. Camb. Phil. Soc.}, author={Hilgert, Joachim and Movasati, H. and Mayer, D.}, year={2005}, pages={81–116} }
LibreCat
2005 | Book Review | LibreCat-ID: 51578
@article{Hilgert_2005, title={Dungey, N., A. ter Elst, D. Robinson. Analysis on Lie Groups with Polynomial Growth (Birkhäuser, Boston, 2003)}, volume={107}, journal={JBer. DMV}, author={Hilgert, Joachim}, year={2005} }
LibreCat
2005 | Journal Article | LibreCat-ID: 51409
@article{Hilgert_Deitmar_2005, title={Cohomology of Arithmetic Groups with Infinite Dimensional Coefficient Spaces}, volume={10}, journal={Documanta Math.}, author={Hilgert, Joachim and Deitmar, A.}, year={2005}, pages={199–216} }
LibreCat
2005 | Journal Article | LibreCat-ID: 39951
@article{Rösler_Rauhut_2005, title={Radial Multiresolution in Dimension Three}, volume={22}, DOI={10.1007/s00365-004-0587-0}, number={2}, journal={Constructive Approximation}, publisher={Springer Science and Business Media LLC}, author={Rösler, Margit and Rauhut, Holger}, year={2005}, pages={193–218} }
LibreCat
| DOI